A note on level-2 condition numbers

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

  • Dennis Cheung
  • Felipe Cucker

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)314-319
Journal / PublicationJournal of Complexity
Volume21
Issue number3
Publication statusPublished - Jun 2005

Abstract

We prove that for a large class of problems, including those with a discrete set of inputs, their level-2 condition number (essentially) coincides with the original one. © 2005 Elsevier Inc. All rights reserved.

Citation Format(s)

A note on level-2 condition numbers. / Cheung, Dennis; Cucker, Felipe.
In: Journal of Complexity, Vol. 21, No. 3, 06.2005, p. 314-319.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review